# SDR FDEA201606282172

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720311
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 94,239 hours, 39,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GEAR WELL OTBD SIDE TO FLAP WELL BULKHEAD, LOWER GUSSET REPAIR IS CRACKED AND RIVETS SHEARED.  REMOVED EXISTING REPAIR AND TRIMMED OUT CRACKED AREA.  FABRICATED NEW PARTS FOR REPAIR REF SRM 53-00-01, FIG 4 AND 8.  INSTALLED REPAIR IAW SRM 53-00-01, VOL 1, FIG 4 AND 8.
